25 0

Hepatic damage exacerbates cisplatin-induced acute kidney injury in Sprague-Dawley rats

Title
Hepatic damage exacerbates cisplatin-induced acute kidney injury in Sprague-Dawley rats
Author
김영미
Keywords
TUBULAR EPITHELIAL-CELLS; CHRONIC LIVER-FAILURE; HEPATORENAL-SYNDROME; CANCER PATIENTS; RISK-FACTORS; CIRRHOSIS; THIOACETAMIDE; NEPHROTOXICITY; BIOMARKERS; OUTCOMES
Issue Date
2018-03
Publisher
TAYLOR & FRANCIS INC
Citation
JOURNAL OF TOXICOLOGY AND ENVIRONMENTAL HEALTH-PART A-CURRENT ISSUES, v. 81, No. 11, Page. 397-407
Abstract
The objective of this study was to elucidate the effect of hepatic damage on cisplatin (CDDP)-induced acute kidney injury (AKI). Thioacetamide (TAA, 150 mg/kg), a hepatotoxicant, was intraperitoneally (i.p.) injected to male Sprague-Dawley rats for 3 d prior to CDDP (5 mg/kg, i.p.) injection. All animals were sacrificed 5 d after CDDP treatment, and urine or blood was obtained to measure various parameters. No significant changes in serum alanine aminotransferase (ALT) and aspartate aminotransferase (AST) activity were observed after CDDP treatment. However, pretreatment with TAA significantly elevated ALT and AST activity. Serum blood urea nitrogen and creatinine levels significantly increased in CDDP-treated group compared to control. In addition, urinary excretion of novel protein-based biomarkers such as neutrophil gelatinase-associated lipocalin, vascular endothelial growth factor, kidney injury molecule-1, and tissue inhibitor of metalloproteinase-1 rose markedly in the CDDP-treated group. In particular, pretreatment with TAA markedly elevated CDDP-induced urinary excretion of protein-based nephrotoxic biomarkers compared with CDDP alone. Hematoxylin and eosin staining demonstrated that pretreatment with TAA following CDDP injection led to more severe tubular damage and apoptosis in rats compared with CDDP alone. Antioxidant status was significantly reduced in kidneys following pretreatment with TAA prior to CDDP. These findings indicate that liver injury enhanced the vulnerability of kidney to CDDP-induced AKI and this phenomenon may be associated with severe apoptotic damage.
URI
https://www.tandfonline.com/doi/abs/10.1080/15287394.2018.1451179http://repository.hanyang.ac.kr/handle/20.500.11754/80965
ISSN
1528-7394
DOI
10.1080/15287394.2018.1451179
Appears in Collections:
COLLEGE OF PHARMACY[E](약학대학) > PHARMACY(약학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE